# SDR AALA20161105002

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 47,911 hours, 19,409 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000101
- Part serial: 1131
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING FLIGHT BOTH YOKE AUTOMATIC TRIM SWITCHES FAILED FOLLOWED BY ILLUMINATION OF THE STABILIZER OUT TRIM LIGHT.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM ACTUATOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 27-41-71.
